MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 35MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 35MM; APPLIANCE, FIXATION, NAIL
Model Number 212.114
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a patient fell resulting in a displaced right proximal humerus fracture.On (b)(6) 2009, the patient underwent an open treatment of right proximal humerus fracture with tuberosity repair.Plate and screws were implanted.After the procedure, the patient was experiencing medical device site reaction and was dealing with it for 5 years.The patient wanted the plate and screws to be removed.No further information provided.This report is for one (1) 3.5mm locking screw self tapping with stardrive recess 35mm.This is report 1 of 1 for complaint (b)(4).This complaint involves total 11 devices, remaining 10 devices are captured under related complaint.

Brand Name
3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 35MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9859934
Report Number2939274-2020-01398
Device Sequence Number19499076
Product Code KTT
UDI-Device Identifier10886982151889
UDI-Public(01)10886982151889
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.114
Device Catalogue Number212.114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;